Skip to Main content Skip to Navigation

hal-01059766v1  Conference papers
Benoît Perthame. Some mathematical aspects of tumor growth and therapy
ICM 2014 - International Congress of Mathematicians, Aug 2014, Seoul, South Korea
hal-01984371v1  Journal articles
Di FangShi JinPeter MarkowichBenoît Perthame. Implicit and Semi-implicit Numerical Schemes for the Gradient Flow of the Formation of Biological Transport Networks
SMAI Journal of Computational Mathematics, Société de Mathématiques Appliquées et Industrielles (SMAI), 2019, 5, pp.229-249. ⟨10.5802/smai-jcm.59⟩
hal-01584754v1  Journal articles
Benoît PerthameWeiran SunMin Tang. The fractional diffusion limit of a kinetic model with biochemical pathway
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2018, 69:67, ⟨10.1007/s00033-018-0964-3⟩
hal-01241309v1  Journal articles
Antoine MelletBenoît PerthameFernando Quirós. A Hele-Shaw Problem for Tumor Growth
Journal of Functional Analysis, Elsevier, 2017, 273, pp.3061-3093
hal-01520145v2  Journal articles
Christopher HendersonBenoît PerthamePanagiotis Souganidis. Super-linear propagation for a general, local cane toads model
Interfaces and Free Boundaries, European Mathematical Society, 2018, 20 (4), pp.483-509. ⟨10.4171/IFB/409⟩
hal-01745769v2  Journal articles
Luís AlmeidaFederica BubbaBenoît PerthameCamille Pouchol. Energy and implicit discretization of the Fokker-Planck and Keller-Segel type equations
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, 14 (1), ⟨10.3934/nhm.2019002⟩
hal-01149029v3  Journal articles
Benoît PerthamePanagiotis E. Souganidis. Rare mutations limit of a steady state dispersal evolution model
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2016, 11 (4), ⟨10.1051/mmnp/201611411⟩
hal-01570292v2  Journal articles
Juan CalvoMarie DoumicBenoît Perthame. Long-time asymptotics for polymerization models
Communications in Mathematical Physics, Springer Verlag, 2018, 363 (1), pp.111-137. ⟨10.1007/s00220-018-3218-5⟩
hal-01689571v1  Journal articles
Benoît PerthameNicolas VaucheletZhian Wang. The Flux Limited Keller-Segel System; Properties and Derivation from Kinetic Equations
Revista Matemática Iberoamericana, European Mathematical Society, In press, 36 (2), ⟨10.4171/rmi/1132⟩
hal-01674142v1  Journal articles
Jean ClairambaultBenoît PerthameAndrada Quillas Maran. Analysis of a system describing proliferative-quiescent cell dynamics
Chinese Annals of Mathematics - Series B, Springer Verlag, 2018, pp.1-13
hal-01870045v1  Journal articles
Piotr GwiazdaBenoît PerthameAgnieszká Swierczewska-Gwiazda. A two species hyperbolic-parabolic model of tissue growth
Communications in Partial Differential Equations, Taylor & Francis, 2019, 44 (12), pp.1605-1618. ⟨10.1080/03605302.2019.1650064⟩
hal-01626324v1  Journal articles
Ayman MoussaBenoît PerthameDelphine Salort. Cross-diffusions and Turing instabilities
Journal of Nonlinear Science, Springer Verlag, In press, ⟨10.1007/s00332-018-9480-z⟩
tel-00769901v1  Theses
Quantitative Methods [q-bio.QM]. Université Pierre et Marie Curie - Paris VI; Università degli studi di Roma I, 2012. English